# SDR AALA202112235275

- Difficulty date: December 10, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N725AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41666
- Aircraft time: 33,966 hours, 3,894 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 351W30004
- Part serial: 1344
- Condition: Odor
- Location: Aft
- Part time: 41,461 hours, 7,998 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DIRTY SOCK ODOR IN COCKPIT AT LOW ALTITUDE.   REPLACED APU WITH SERVICEABLE UNIT IAW WORKCARD 72L31049008, OPS CHECK GOOD.
